Should I be worried about these bumps after lip injections? (Photos)

I don't think this is normal, I need to know what I need to do now? It's been 9 days now and I've been indenial about having these because I thought they would have gone down by now and the swelling went down already and it's even more noticeable. It's embarrassing.

Doctor Answers 7

Vitrase

You seem to have a deposit of filler superficially on that side of the lip.  You should wait a few more days to see if the swelling subsides and the skin balances out.  If it persists, a very small amount of vitrase/hylauronidase can be administered to dissolve the product and get rid of any irregularity.


Washington DC Plastic Surgeon
5.0 out of 5 stars 13 reviews

Last contacted 1 day ago

Swelling after lip augmentation

Hello, and thanks for your questions and photos.Swelling after lip fillers can take a couple of weeks to subside. If after 2 weeks you're still not happy, you can have the hyaluronic acid dissolved. I recommend following up with your physician. Best, Dr. Frucht.

Corey Frucht, MD, PhD
Santa Barbara Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Last contacted 7 days ago

Lip bumps can be dissolved

Provided you were injected with a HA filler these small little bumps can be dissolved with a small amt of hyaluronidase.

Martin Jugenburg, MD
Toronto Plastic Surgeon
4.9 out of 5 stars 442 reviews

Last contacted 4 hours ago

You might also like...

Lip Swelling/Lumps After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase

Results will be optimal at two weeks. I suggest waiting another few days before making any decision. After this time if you are unhappy you can reverse the lumps with hyaluronidase. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 180 reviews

Last contacted 5 hours ago

Bumps from Juvederm in lips

I would say they probably are filler and aren't going away. Small injections of hyaluronidase in these can dissolve them. It depends on how much they are bothering you.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.7 out of 5 stars 34 reviews

Last contacted 10 hours ago

Bumps after lip injection

If a hyaluronic acid product such as Restylane or Juvaderm was used then any misplaced or excess material that is causing bumps can be corrected by injecting an enzyme, hyaluronidase, that will dissolve the filler without effecting your normal tissue. Hope this helps.

Ralph Massey, MD
Santa Monica Dermatologist
5.0 out of 5 stars 1 review

Should I be worried about these bumps after lip injections?

Thank you for sharing your questions and photographs and I am sorry that your filler results have not been what you anticipated.  If these lumps are small deposits of a hyaluronic acid filler, such as Juvederm, I would anticipate them to soften and improve in appearance over the next 6-7 days.  Because of the thin nature of the lip tissues, small amounts of filler can be seen after injections and it takes about 2-3 full weeks for them to soften and disappear.  I know waiting is difficult but you may want to consider some gentle massage to these two areas to have them soften a bit faster.  Hope that this helps.

Nelson Castillo, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 50 reviews

Last contacted 11 hours ago

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.